Commentarii Mathematici Helvetici


Full-Text PDF (284 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 339–362
DOI: 10.1007/s00014-002-8343-1

Published online: 2002-06-30

Ergodicity of mapping class group actions on representation varieties, I. Closed surfaces

D. Pickrell[1] and E. Z. Xia[2]

(1) University of Arizona, Tucson, USA
(2) University of Massachusetts, Amherst, USA

No abstract available for this article.

No keywords available for this article.

Pickrell D., Xia E.: Ergodicity of mapping class group actions on representation varieties, I. Closed surfaces. Comment. Math. Helv. 77 (2002), 339-362. doi: 10.1007/s00014-002-8343-1